# SDR IPXA09855672

- Difficulty date: April 24, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Misrepaired
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 852-S1-04, LT HORIZ STAB L/E, DOES NOT CORRELATE TO SRM, DOUBLER GAGE THICKER THAN SRM CALLOUT.  REPAIR ACCOMPLISHED PER DC8 SRM 55-2-1 FIG 4.
